# SDR QXEA0101594

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 34,323 hours, 45,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - BOTH CENTER EMERGENCY EXIT SIGNS HAVE NUMEROUS BULBS BURNED OUT. REMOVED AND REPLACED EXIT SIGNS. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
